# SDR PNSA971005

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Part number: 2719156001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE TAXI, DE-ICE PRESSURE DID NOT SHOW ON GAGE.  REPLACED PRESSURE TRANSDUCER, OPS CHECK OK.
